# SDR AU981569

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 653877KSEXH
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE NR 6 CYLINDER EXHAUST VALVE HYDRAULIC LIFTER CHIPPED AND PITTED.  CORRESPONDING CAM LOBE ALSO BADLY WORN.  PART TC:  97.
